# SDR DALA2017101507513

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 6 BEAM MID POSITION JUST AROUND BOLT AT THE FWD PASSENGER DOOR.  THE DAMAGE WAS REPAIRED IAW ER/A 559578-14MA, REV ORIGINAL.
